Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

i have been having headaches feeling tired and my period only lasted 3 days i have been on the patch birth control and i want to know if i can still be pregnant

Answer Question
 
sweetlady0409

Asked by sweetlady0409 at 12:13 AM on Nov. 15, 2008 in Pregnancy

Level 1 (0 Credits)
Answers (8)
  • What is with these questions? Of course you can. Did you read the information the doctor gave you with the patch? Did you take high school sex ed? EVERY method of birth control can fail.
    SamanthaAgain

    Answer by SamanthaAgain at 12:14 AM on Nov. 15, 2008

  • i agree 100% with the previous post. No matter if you used protection you can still get pregnant if you have had sex.
    Wait until your period is late and take a test or go to the dr and get a blood test.
    KelsoBabeyy

    Answer by KelsoBabeyy at 12:16 AM on Nov. 15, 2008

  • i just had my period it started tuesday and ended today
    sweetlady0409

    Answer by sweetlady0409 at 12:18 AM on Nov. 15, 2008

  • okay so take a test in a month
    KelsoBabeyy

    Answer by KelsoBabeyy at 12:19 AM on Nov. 15, 2008

  • They only surefire way NOT to get pregnant is to not have sex...you definitely could be, though a shortened period is not necessarily a symptom of this. It's most likely just a hormone flux caused by the patch.
    KatieCrandall

    Answer by KatieCrandall at 12:22 AM on Nov. 15, 2008

  • Hi, I was using the patch for almost three years, and I got pregnant. So, you can definitely get pregnant!!
    courtneyjsl

    Answer by courtneyjsl at 12:22 AM on Nov. 15, 2008

  • i got pregnant with my daughter when i had just started back on the patch i knew i was pregnant but the doctor told me i wasn't and i week later i took home test and it said yes. i also just got kidney stone surgery and had to take antibiotics so i think it may have weaken the birth control and me and my bf don't use protection we also live together
    sweetlady0409

    Answer by sweetlady0409 at 12:27 AM on Nov. 15, 2008

  • you can get pregnant on birth control and you can have your first period but birth control can make you have short periods and interesting hormonal side affects and even head aches I would go see a dr becasue either way you need to be checked out and I would stop using the birth control to just to be on the safe side
    SabinaG

    Answer by SabinaG at 1:33 AM on Nov. 15, 2008

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN